# SDR UALA2009041001034

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 35,240 hours, 9,483 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHT MISSING AT SEAT 25AB.  INSTALLED NEW EMERGENCY LIGHT LAMP ASSY AT SEAT 25B. OPS CHECK PASSED.
